# SDR CA020927004

- Difficulty date: September 24, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,966 hours
- Engine: Pwa PT6A21
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 9091010017
- Condition: Cracked
- Location: Intake Anti Ice
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE ANTI-ICE INTAKE TUBES REPLACED AS PER BEECH SB 71-3142, WERE FOUND CRACKED (NOT SEPARATED) ATFIRST INSPECTION AFTER SB COMPLIANCE.
